ISSN: 1300-7777 E-ISSN: 1308-5263
Accidental intrathecal methotrexate overdose [Turk J Hematol]
Turk J Hematol. 2011; 28(3): 245-246 | DOI: 10.5152/tjh.2011.66  

Accidental intrathecal methotrexate overdose

Emel Özyürek1, Namık Özbek2
1Department Of Pediatric Hematology, Faculty Of Medicine, Ondokuz Mayıs University, Samsun, Turkey
2Department Of Pediatric Hematology, Faculty Of Medicine, Başkent University, Ankara, Turkey

Keywords: methotrexate, intrathecal, overdose, toxicity


İntratekal yüksek doz metotreksatın yanlışlıkla uygulanması

Emel Özyürek1, Namık Özbek2



Emel Özyürek, Namık Özbek. Accidental intrathecal methotrexate overdose. Turk J Hematol. 2011; 28(3): 245-246

Corresponding Author: Emel Özyürek, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686